# SDR 000173

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N267
- Make and model: Emb EMB-145
- Aircraft time: 5,368 hours, 3,857 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS WINDSHIELD HEAT NR 2 FAIL ON T/O.  ABORTED TAKEOFF.  DEFERRED WINDSHIELD HEAT 2.
